# SDR YENA2025011600060

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 RH SIDE HOLE C (CONFIRM INDICATION USING BOROSCOPE) IN PASSENGER CABIN (1 EA); (RESOLVED ON W/O: 1347560 TASKCARD: NR-00037) REF AEM WO 2024-413/1, NR 2024-749160 ,PERFORMED PERMANENT REPAIR ON HOLE C(LEADER HOLE) AND HOLE D (ASSOCIATED HOLE) LOCATED ON FRAME 20, RH SIDE UPPER AREA IAW EA#53-9068-24 PART 1, PART 2, EA COVER REVISION 0, RDAF# 81509341/003/2024#A, EC NO. A24-1584-01. THIS REPAIR IS CATEGORY B. HOLE C AND HOLE D MUST BE INSPECTED AT THRESHOLD (OR INSPECTION START POINT): 8900FC(FH NOT RELEVANT), INTERVAL: 8900FC(FH NOT RELEVANT), METHOD OF INSPECTION: ROTOTEST INSPECTION AS PER NTM 51-10-01 AFTER FASTENER REMOVAL. LIMITATIONS AT FR 20 RHS: AT REPAIRED HOLE C AND ASSOCIATED HOLE D ONLY, ISB 53-1374 IS SUPERSEDED BY THIS INSPECTION PROGRAM. THE ISB REMAINS VALID FOR ALL THE REMAINING HOLES SPECIFIED IN THE ISB. TOOL USED SMALL HOLE GAUGE P/N: S831EZ, S/N: AE-421483, DUE DATE: SEP-05-2025; MICROMETER P/N: 293-344-30, S/N:72787555, DUE DATE : MAY-31-2025,EDDY CURRENT EQUIPMENT PN: NORTEC 600D, SN: 220272512,DUE DATE: JAN-08-2025, CALIPER P/N: 500-197-30 S/N: A23334866 DUE DATE: SEP-03-2025. ACC BY #8600815, AE QC # 116
